MAUDE Adverse Event Report: CARDINAL HEALTH CURITY MONO-FLO 16 FR W O PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH CURITY MONO-FLO 16 FR W O PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6155MF
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that anti-reflux device was stuck inside the bag's inner wall when the package was opened and making it difficult for urine to flow through.The issue was noticed during use.There was no patient harm reported.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed, indicating that the product was released, accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality prior to release of the product.The device was manufactured on 02-mar-2021.The investigation was carried out with the multifunctional team.All processes and controls were reviewed.No abnormal conditions were found that could trigger the reported condition.One unused sample was received for the evaluation.Visual and functional inspection was performed and found that the bag was cut from the vinyl in to two parts.In addition, during the functional test, no difficulty was observed for the liquid to flow through the bag's inlet port and the drainage port.The returned sample meets the quality specifications, no issues were observed in the inlet port and the drainage port during the operation of the bag.Therefore, the reported condition could not be confirmed.At this time, corrective and preventive action is not deemed necessary.The current process is running according to product specifications, meeting all quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
CURITY MONO-FLO 16 FR W O PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12619261
Report Number9612030-2021-03059
Device Sequence Number14321086
Product Code KNX
UDI-Device Identifier10884521050549
UDI-Public10884521050549
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6155MF
Device Catalogue Number6155MF
Device Lot Number2104826364
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown